# SDR SCNA96034

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130000008
- Condition: Failed
- Location: Nr 1 Lav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NUMBER 1 LAVATORY SMOKE DETECTOR WOULD NOT TEST.  REMOVED AND REPLACED THE NUMBER 1 LAVATORY SMOKE DETECTOR AND NEW DETECTOR OPS CHECKED GOOD.
